MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 L; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 L; HIP COMPONENT
Model Number PHA04418
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, patient was revised due to pain without loosening.Product not revised: acetabular cup "procotyl® l" beaded coated s.54 group e, catalog # pha0-6214, lot # 10746483501, qty 1.Rim-lock biolox delta ceramic liner 36 group e, catalog # pha04510, lot # x10473186, qty 1.
 
Additional Manufacturer Narrative
See investigation attached.- attachment: [fdatimingletter.Pdf, ripojuly2019signed.Pdf].

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 L
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8850329
Report Number3010536692-2019-00953
Device Sequence Number10845022
Product Code LZO
UDI-Device IdentifierM684PHA044181
UDI-PublicM684PHA044181
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K130376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2011
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04418
Device Catalogue NumberPHA04418
Device Lot NumberX09445476
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer07/02/2019
Initial Report FDA Received Date08/01/2019
Supplement Report FDA Received Date02/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR